# SDR 98FDEA00093

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65184174
- Condition: Corroded
- Location: Bs 306
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR0159 FOUND CORROSION BETWEEN THE NOSE WHEEL WELL HORIZONTAL WEB AND BONDED DOUBLER AT BS 306, WL 182, LBL 14 TO RBL 14.  *S/D*  FOUND CORROSION ON WEB BS 306, WL 182, LBL 14 TO RBL 14 TO BE OUT OF LIMITS IAW FED-EX SRM 53-10-1.  REPAIRED WEB BY REPLACING WEB SECTION FROM BS 294.5 TO BS 322.5, LBL 14 TO RBL 14, WL 182 IAW FED-EX DRAWING 65-18417 AND FED-EX SRM 53-10-9.
